# SDR CA970728002

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: AN62498
- Condition: Cracked
- Location: Rt Wing Hyd
- Part time: 2,182 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN HYDRAULIC SYSTEM FAILURE DURING FIRE FIGHTING OPERATION. RIGHT HAND PRESSURE HYDRAULIC CHECK VALVE FOUND CRACKED.
